Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 136, NWS Norman, OK

April 28, 2021Atoka County, Johnston County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2021, 5:36 PM CDT for Atoka County, Johnston County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 5:36 PM CDT (22:36 UTC)
Expired
Apr 28, 2021, 6:00 PM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atoka County, OK, Johnston County, OK

The radar

The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
1.7
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted.

301 
WUUS54 KOUN 282236
SVROUN
OKC005-069-282300-
/O.NEW.KOUN.SV.W.0136.210428T2236Z-210428T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
536 PM CDT Wed Apr 28 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Johnston County in southeastern Oklahoma...
  West central Atoka County in southeastern Oklahoma...

* Until 600 PM CDT.

* At 535 PM CDT, a severe thunderstorm was located near Milburn,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atoka, Wapanucka, Milburn, Coleman, Fillmore and Boggy Depot Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3433 9617 3413 9656 3423 9663 3442 9640
      3442 9614
TIME...MOT...LOC 2235Z 230DEG 41KT 3422 9651 

HAIL...1.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
546 
WWUS54 KOUN 282251
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
551 PM CDT Wed Apr 28 2021

OKC005-069-282301-
/O.EXP.KOUN.SV.W.0136.000000T0000Z-210428T2300Z/
Johnston OK-Atoka OK-
551 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSTON AND WEST
CENTRAL ATOKA COUNTIES WILL EXPIRE AT 600 PM CDT...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.  However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3433 9617 3413 9656 3423 9663 3442 9640
      3442 9614
TIME...MOT...LOC 2251Z 230DEG 41KT 3433 9636 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:21 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 28, 3:21 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
321 PM CDT Wed Apr 28 2021

...New SHORT TERM, LONG TERM...

.UPDATE...
Issued at 1228 PM CDT Wed Apr 28 2021

The convection seen on radar now from near Weatherford up through Watonga
and Enid is associated with convergence along the surface trough. The
convection is shallow, and winds are actually quite weak through 700-mb at
the moment, so they almost have a summer-like appearance in behavior (not
much motion). Mid-level lapse rates are fairly weak and without a decent
amount of surface heating it would be hard for this convection to attain
enough depth to become more organized and much of a concern for severe.
But, a landspout or two cannot be ruled out as vertical vorticity along
the boundary is stretched. Usually, for a more productive landspout day
you would want steeper low level lapse rates, however. Well continue to
monitor trends on this.

Later today, if enough surface based heating can occur, deeper more intense
convection could evolve along this axis, particularly along its southern
flanks into southwest Oklahoma and western north Texas. If this happens,
effective shear would be more than supportive of organized storms including
supercells with mainly a hail/wind threat. But, stronger forcing/cooling
aloft will probably hold mostly west of this surface boundary having limited
influence into the evening. An alternate and probably more likely scenario
is for storms to develop and organized in the Lubbock forecast area closer
to the trough and along the western extent of instability, and then move
into our southwest by late afternoon or evening. The best low-level shear
for a tornado concern should be relegated to the southeast where the
environment is most stable.

Due to recent heavy rains and saturated ground, any additional heavy rain
from the above scenario later today/tonight could be problematic. It wont
take much. Flooding danger is likely the primary life safety concern for
this event.

&&

.SHORT TERM...
(This evening through Thursday)
Issued at 258 PM CDT Wed Apr 28 2021

A very moist atmosphere will support numerous showers and
thunderstorms through tonight. Providing support for convection is
an upper-level low centered over southwest New Mexico. This low
will drift slowly over Chihuahua tonight through Saturday.
Meanwhile, a cold front, located approximately from Ponca City to
Vernon, will pass southeast through the remainder of our forecast
area tonight.

This progression of weather features will result in a continued
risk of heavy rain extending from a few counties behind the front
through the entire area ahead of the front. This heavy rain risk
will end slowly from northwest to southeast, more or less with
the progress of the surface front. Rain chances in general will
diminish as the drier air behind the front moves in. By Thursday
evening, rain chances will be confined to the southern part of
Oklahoma and north Texas.

CmS
&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 258 PM CDT Wed Apr 28 2021

A relatively cool and dry airmass will be in place over most of
Oklahoma and north Texas Thursday night, and a cut-off upper-
level low will still be residing over the Mexican state of
Chihuahua. With the upper low in relatively close proximity, low
rain chances will continue over most of Texas and parts of
southern Oklahoma through Saturday. As the surface airmass shifts
east with time, a return flow of increasing moisture will begin
during the weekend.

Then, the upper-level low will finally start moving northeast into
Texas, before being assimilated into the Westerlies. As the low
approaches north Texas and Oklahoma, rain chances will increase
over eastern and central Oklahoma Saturday night and Sunday.

Early next week, a shortwave trough aloft, combined with an
associated surface low, will maintain rain chances. This time,
the chances will be mainly over northern, then eastern Oklahoma.

CmS
&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Wed Apr 28 2021

The forecast is fairly messy with convective redevelopment
expected through the afternoon and evening along and ahead of a
front. Most of northwest Oklahoma behind the front should remain
clear, but the rest of the region will see on and off
thunderstorms through the evening. Ceilings will lift slightly
this afternoon, then drop again overnight. Winds at all sites will
shift to the north through the afternoon as the front pushes
through.

Day

&&

.UPPER AIR...
Issued at 1216 PM CDT Wed Apr 28 2021

No upper air flights are currently planned.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  57  72  51  74 /  80  10  10   0
Hobart OK         55  72  48  76 /  70  10  10  10
Wichita Falls TX  58  71  52  75 /  80  30  20  10
Gage OK           49  74  44  77 /  30  10   0   0
Ponca City OK     56  74  48  76 /  80  10   0   0
Durant OK         63  74  55  76 /  90  70  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
     037>048-050>052.

TX...Flood Watch through Thursday morning for TXZ085-086-088>090.

&&

SHORT TERM...23
LONG TERM....23
AVIATION...14
Hazardous weather outlook, Apr 28, 11:52 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1152 AM CDT Wed Apr 28 2021

OKZ004>048-050>052-TXZ083>090-291700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1152 AM CDT Wed Apr 28 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Showers and thunderstorms will continue to develop and move across
portions of the area through tonight. Strong to severe storms are
possible, with the highest potential in parts of southern
Oklahoma and western north Texas. Large hail up to the size of
golf balls and wind gusts up to 60 mph are the main concerns.
There is also a low potential for a tornado or two in parts of
south central and southeast Oklahoma later this afternoon and this
evening.

.Heavy Rainfall and Flooding...
Additional heavy rainfall could result in flash flooding across
portions of central and southern Oklahoma and western north Texas
through tonight, especially in those areas that received several
inches of rain overnight last night into this morning.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms should exit the area Thursday morning. Additional
thunderstorms are possible late Monday into Tuesday of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, Apr 28, 4:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     FLOOD            4 S MOORE               35.28N 97.49W
04/28/2021                   CLEVELAND          OK   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&

RCB
Special weather statement, Apr 28, 4:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
448 PM CDT Wed Apr 28 2021

OKZ023>025-027-038-282230-
Grady OK-Oklahoma OK-Canadian OK-Caddo OK-Comanche OK-
448 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady...west central
Oklahoma...eastern Canadian...southern Caddo and north central
Comanche Counties Until 530 PM CDT...

AT 445 PM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 5 miles northwest of Cyril, nearly stationary.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3563 9754 3517 9788 3476 9833 3497 9854
      3571 9781
TIME...MOT...LOC 2145Z 309DEG 16KT 3553 9770 3496 9826

MAD
Special weather statement, Apr 28, 5:01 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
501 PM CDT Wed Apr 28 2021

OKZ008-012-013-019-020-282245-
Garfield OK-Payne OK-Logan OK-Kay OK-Noble OK-
501 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...
northwestern Payne...north central Logan...eastern Kay and Noble
Counties Until 545 PM CDT...

AT 500 PM CDT, strong thunderstorms were along a line extending from
9 miles south of Kaw City to 5 miles southwest of Lake Carl
Blackwell, nearly stationary.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3667 9706 3659 9706
      3660 9691 3658 9689 3655 9690 3651 9703
      3633 9703 3633 9692 3632 9692 3619 9701
      3599 9729 3615 9756 3700 9693 3700 9675
TIME...MOT...LOC 2200Z 292DEG 6KT 3664 9692 3609 9730

MAD
Special weather statement, Apr 28, 5:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
512 PM CDT Wed Apr 28 2021

TXZ084-282245-
Foard TX-
512 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR central Foard County Until 545 PM
CDT...

AT 511 PM CDT, a strong thunderstorm was located 10 miles west of
Crowell, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3409 9962 3408 9961 3408 9958 3406 9957
      3406 9956 3382 9955 3389 10000 3405 10001
TIME...MOT...LOC 2211Z 269DEG 23KT 3396 9991

MAD
Special weather statement, Apr 28, 5:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
523 PM CDT Wed Apr 28 2021

OKZ043-047-048-051-282300-
Coal OK-Atoka OK-Johnston OK-Marshall OK-
523 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Coal...west central
Atoka...eastern Johnston and northeastern Marshall Counties Until 600
PM CDT...

AT 521 PM CDT, a strong thunderstorm was located over northeastern
Lake Texoma, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

LAT...LON 3403 9672 3411 9682 3457 9640 3438 9616
TIME...MOT...LOC 2221Z 223DEG 40KT 3417 9664

MAD
Local storm report, Apr 28, 5:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HEAVY RAIN       3 SE ELMORE CITY        34.59N 97.35W
04/28/2021  M6.40 INCH       GARVIN             OK   CO-OP OBSERVER

            TOTAL RAINFALL FOR THE DAY.

&&

RCB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 27, 7:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 7:53 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman52 min
Apr 27, 8:10 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Apr 27, 8:46 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 27, 9:01 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 27, 9:55 PM CDTSpecial Weather StatementOUNStephens50 min
Apr 27, 10:35 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 27, 10:43 PM CDTSpecial Weather StatementOUNTillman32 min
Apr 27, 10:46 PM CDTSpecial Weather StatementOUNMcClain44 min
Apr 27, 11:05 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole25 min
Apr 27, 11:24 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain36 min
Apr 27, 11:41 PM CDTSpecial Weather StatementOUNSeminole34 min
Apr 27, 11:42 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray26 min
Apr 27, 11:58 PM CDTTornado WarningOUNGarvin, McClain17 min
Apr 28, 12:13 AM CDTTornado Warning Tornado observedOUNCleveland, Garvin, McClain, Pottawatomie32 min
Apr 28, 12:27 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, McClain, Murray, Stephens3 hr
Apr 28, 12:47 AM CDTFlash Flood WarningOUNGarvin8 hr
Apr 28, 12:59 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie, Seminole4 hr
Apr 28, 1:31 AM CDTSpecial Weather StatementOUNPottawatomie29 min
Apr 28, 1:40 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Apr 28, 1:43 AM CDTSpecial Weather StatementOUNSeminole32 min
Apr 28, 3:11 AM CDTFlash Flood WarningOUNCarter, Cotton, Jefferson, Murray, Stephens6 hr
Apr 28, 3:28 AM CDTSpecial Weather StatementOUNGarvin32 min
Apr 28, 3:56 AM CDTSpecial Weather StatementOUNMurray34 min
Apr 28, 4:09 AM CDTSpecial Weather StatementOUNGarvin36 min
Apr 28, 4:25 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Stephens35 min
Apr 28, 4:27 AM CDTSpecial Weather StatementOUNPontotoc33 min
Apr 28, 5:05 AM CDTSpecial Weather StatementOUNHughes25 min
Apr 28, 5:09 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
Apr 28, 5:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Apr 28, 6:19 AM CDTRiver Flood AdvisoryOUNCarter, Garvin, Murray4 hr
Apr 28, 6:33 AM CDTFlash Flood WarningOUNGarvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more4 hr
Apr 28, 8:02 AM CDTSpecial Weather StatementOUNMurray28 min
Apr 28, 8:15 AM CDTSpecial Weather StatementOUNPontotoc30 min
Apr 28, 8:33 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc27 min
Apr 28, 8:47 AM CDTSpecial Weather StatementOUNPontotoc28 min
Apr 28, 8:48 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Pontotoc3 hr
Apr 28, 8:56 AM CDTSpecial Weather StatementOUNHughes34 min
Apr 28, 9:03 AM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, McClain, Murray, Stephens117 min
Apr 28, 9:14 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:16 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:53 AM CDTRiver Flood WarningOUNHughes, Seminole35 hr
Apr 28, 9:56 AM CDTRiver Flood WarningOUNCarter, Garvin, Murray13 hr
Apr 28, 9:59 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall, Murray3 hr
Apr 28, 10:46 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall4 hr
Apr 28, 11:01 AM CDTAreal Flood WarningOUNCarter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
Apr 28, 11:39 AM CDTRiver Flood AdvisoryOUNHughes2 hr
Apr 28, 11:43 AM CDTSpecial Weather StatementOUNKay47 min
Apr 28, 11:59 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher31 min
Apr 28, 12:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Seminole4 hr
Apr 28, 1:20 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Apr 28, 1:31 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma4 hr
Apr 28, 1:31 PM CDTSpecial Weather StatementOUNGarfield29 min
Apr 28, 1:45 PM CDTSpecial Weather StatementOUNGarfield30 min
Apr 28, 2:07 PM CDTRiver Flood WarningOUNHughes9 hr
Apr 28, 2:22 PM CDTSpecial Weather StatementOUNLove23 min
Apr 28, 2:38 PM CDTSpecial Weather StatementOUNCanadian22 min
Apr 28, 2:46 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Apr 28, 3:17 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma3 hr
Apr 28, 3:22 PM CDTSpecial Weather StatementOUNLogan23 min
Apr 28, 3:52 PM CDTSpecial Weather StatementOUNCaddo23 min
Apr 28, 3:54 PM CDTRiver Flood WarningOUNCarter, Johnston, Murray31 hr
Apr 28, 3:56 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Apr 28, 4:19 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 28, 4:21 PM CDTSpecial Weather StatementOUNCaddo24 min
Apr 28, 4:23 PM CDTSpecial Weather StatementOUNLogan, Noble37 min
Apr 28, 4:48 PM CDTSpecial Weather StatementOUNGrady42 min
Apr 28, 4:56 PM CDTAreal Flood AdvisoryOUNNoble3 hr
Apr 28, 5:01 PM CDTSpecial Weather StatementOUNNoble44 min
Apr 28, 5:23 PM CDTSpecial Weather StatementOUNJohnston37 min
Apr 28, 5:40 PM CDTSpecial Weather StatementOUNOklahoma35 min
Apr 28, 6:02 PM CDTSpecial Weather StatementOUNAtoka28 min
Apr 28, 6:26 PM CDTSpecial Weather StatementOUNWashita49 min
Apr 28, 6:59 PM CDTSpecial Weather StatementOUNCaddo46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.